The Annals of Mathematical Statistics

Admissibility of the Sample Mean as Estimate of the Mean of a Finite Population

V. M. Joshi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 606-620.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698421

Digital Object Identifier
doi:10.1214/aoms/1177698421

Mathematical Reviews number (MathSciNet)
MR223050

Zentralblatt MATH identifier
0164.48902

JSTOR
links.jstor.org

Citation

Joshi, V. M. Admissibility of the Sample Mean as Estimate of the Mean of a Finite Population. Ann. Math. Statist. 39 (1968), no. 2, 606--620. doi:10.1214/aoms/1177698421. https://projecteuclid.org/euclid.aoms/1177698421


Export citation